# SDR AWXA960058

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Engine: Iae V2500A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 79830015046
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX/SAN - FLT NR 860 - AIR TURN BACK, ENGINE 1 SENSOR FAULT, ECAM MESSAGE ENGINE SURGED AFTER TAKEOFF AND THEN STABILIZED.  REMOVED AND REPLACED NR 1 ENGINE EEC PER CARD R9E73301.  (M)
